# SDR ASAA2020022193228

- Difficulty date: February 19, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 28,134 hours, 9,113 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Unknown
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPINNER FRONT CONE MORE 50 PERCENT WHITE ON #2 ENGINE. GROUNDED - YES. INSTALLED FRONT SPINNER CONE PER T/C 78472010.
